Has anyone had bleeding with progesterone saposatory? — The Bump
Pregnant after IF

Has anyone had bleeding with progesterone saposatory?

we are at 6w2d BFP. Last weekend I bled so much and thought I passe something...we though we miscarried. Went to dr and found out our little fighter is hanging on. hCG levels are rising but not doubling. Since Wed I have been steadily bleeding like the end of UF. Dr said it was noting to worry about and changes us to progesterone shots instead of saposatory. Has anyone else had this happen???

Best Answer

  • MrsBwIVFMrsBwIVF
    500 Love Its 1000 Comments 5 Answers Name Dropper
    member
    Accepted Answer
    It's a good sign if they aren't worried.
    Our clinic had us move up higher for the injection than the butt cheeks. I always did the shots myself but after weeks and weeks of twice daily shots, they got a bit painful.
    If you have to do them for awhile, I suggest icing the area for 5 minutes or so beforehand and make sure you're massaging the area a lot after the injection or you can get hard lumps. We eventually had to put a medium heating pad on the site for 15 minutes after to help reduce build up.
    I thankfully got to stop the injections at week 11. It is a lot of work but so worth it in the end.
    Glad your bean is staying strong.
    ***Trying to conceive since 9/12- m/c 2/13 from natural conception.
    IVF success 10/14 with m/c 11/14. FET success 4/15***

    Pregnancy Ticker

Answers

  • Did they explain why you were bleeding?
    Did they look for a subchorionic hematoma? (Which sounds super bad but is very common and pretty safe)
    I do know suppositories can bother your blood capillaries inside and cause them to burst but the way you describe it, there too much blood for that.
    How often are you doing your shots? Did they give you any pointers?
    ***Trying to conceive since 9/12- m/c 2/13 from natural conception.
    IVF success 10/14 with m/c 11/14. FET success 4/15***

    Pregnancy Ticker
    ChristinaT88
  • Loading the player...
  • @MrsBwIVF they haven't tried to figure out why I bled. I still had a residual bleeding it my numbers were good and the baby was still there so they were not worried. They have me doing 1shot a day in my butt due to the dosage. I have drawn a cross on my butt cheek and put a circle in the upper right hand side for my hubby to know where to give it. One of my nurse friends actually gave me some great pointers. If you have someone giving you the shot have them pinch the area as the needle is going in then release it. Make sure the needle is pushed all the way in. Then once all the medicine is in count to 5 then take it out. Way less painful!
  • After all the shots I took with my IVF meds, I figured the progesterone in my butt cheek wouldn't be a problem but these last few days have been painful. I'm trying the heating pad suggestion mentioned above. My husband massages the site after each injection, but maybe adding heat will help. Any other suggestions are appreciated!
    kendragrace1215
  • I have none sorry @teresaa125 We have the same issues here though I may try the hearing pad. I have been having my fitness trainer work on my gluts.
  • @przemosbabe (I'm on here with a different name sorry had problems with my other name!). Things are going great. The shots got tough but last Tuesday I had blood work and they gave me the all clear to stop shots. Still have some lumps, but my hubby rubbing the injection spot after the shot helped so much. Thank you for checking in on me!
Sign In or Register to comment.
Choose Another Board
Search Boards